# SDR C1HA200286002

- Difficulty date: May 24, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N686CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22021
- Aircraft time: 62,964 hours, 34,377 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXIT SIGNS INOP.  FOUND BATTERY CHARGER AND BATTERY CARTRIDGE FAULTY AT OVERWING CEILING PANEL STA 840.  REMOVED AND REPLACED BATTERY CARTRIDGE AND BATTERY CHARGER IAW 727 MM 33-50-22, OPS CK NORMAL.
